# SDR DALA2015090605478

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 36,718 hours, 30,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN OVER F/A SEAT IN GALLEY INOPERATIVE.  REPLACED THE BATTERY PACK AND CHECKED NORMAL IAW MM 33-51.
